On elliptic valued b-metric spaces and some new fixed point results with an application

Articles > Article · 2024

Authors: Sudipta Kumar Ghosh, Özgür EGE, Junaid Ahmad, Ahmad Aloqaily, Nabil Mlaiki

AIMS Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2024, vol 9, pp 17184-17204

DOI: 10.3934/math.2024835

Summary

In this paper, we introduce the concept of elliptic-valued b-metric spaces, extending the notions of elliptic-valued metric spaces and complex-valued metric spaces. We present several fixed-point results that involve rational and product terms within this novel space framework. To support our main findings, we offer numerical examples. Additionally, we demonstrate an application of Urysohn integral equations.

View details